# SDR AU960553

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-150
- Engine: Lyc O320A2B
- Propeller: Mcauly 1A170GM
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING RIBS AND STIFFENERS CONTAINED SEVERE EXFOLIATION  CORROSION AND CRACKING OF INBOARD TRAILING EDGE ASSEMBLIES PNO 61217-000 AND PNO 61217-001 - CORROSION ALSO FOUND IN NUMEROUS WING WALK RIBS PNO 61224-000 - WING SKINS PNO 61158-010, PNO 61158-011, PNO 61329-000 AND PNO 61329-001 - RH WING INTERNAL  STRUT PNO 61101-000 CONTAINED SEVERE CORROSION IN AREA WHERE THE REAR SPAR ATTACHMENT FITTING IS RIVETTED TO THE STRUT - AIRCRAFT WAS CONSTRUCTED IN 1959 AND IS USED FOR AGRICULTURAL SPRAYING
